# SDR REXA2016121002471

- Difficulty date: December 10, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 22,670 hours, 14,857 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FAILED IN FLIGHT, N1 DROPPED,  ITT RED LINE,  N2 DROPPED, VIBRATION REDLINE,  PHYSICAL VIBRATION OF AIRFRAME PRECEDED BY A BANG.  R & R  THE LEFT ENGINE IAW JC 900-72-430-902.  OPS CHECKED GOOD IAW JC 900-72-430-906         
"
